# SDR VNA2025F00000

- Difficulty date: November 28, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: HEM67035623003HE
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON FWD/MID/AFT HINGES, DEGRADED PAINT AND MISSING DECAL ON STEP PLATE AT AFT BAGGAGE BAY.  DUE TO EXCESSIVE DAMAGE, FWD/MID/AFT HINGES ON STEP PLATE AT AFT BAGGAGE BAY WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01,  REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, DECAL WAS REPLACED ON STEP PLATE AT AFT BAGGAGE BAY PER CRJ-900 AMM 20-60-04 AND PAINT WAS APPLIED  ON STEP PLATE AT AFT BAGGAGE BAY PER CRJ -900 SRM 51-25-01-001-001-A01.
